| Catalog Number |
4251652-02 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: brief inquiry description needle stick injury.Detailed inquiry description nurse was placing introcan safety 2 in sharps container when she felt as if she got "stuck" by the needle.Upon looking at the needle, it was sticking out past the safety shield and the nurse did in fact get stuck on her right index finger.Occurrence only happened one time and specimen is still on site.Report from customer and confirmed on (b)(6) 2025 - "a fingerstick to right index finger was reported to the ic rn.The nurse was standing at the pacu nursing counter and was testing a patients fsbs at the glucometer station.She went to the sharps container and a coworker heard her say, "i'm pretty sure i just stuck myself".The ic nurse joined her at the sink under the sharps container and assessed her gloved hand for a puncture hole.No hole was noted.She removed the glove and a small spot of blood was on her finger where her skin was punctured.".
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.